# SDR UPS03841617

- Difficulty date: November 14, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3641004U1
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WHEEL WELL OB FITTING UPPER STA. 902 IS CRACKED.     REMOVED AND REPLACED FITTING IAW DWG.3641004 AND SRM.53-2-0 FIG.8
